# SDR AU971199

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: L74ANSETT58
- Condition: Corroded
- Location: Te Flap Actuator
- Stage of operation: NR
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(AUS) LH NO2 FLAP ACTUATOR FAULTY - TORQUE LIMITER TRIPPED - STRIP INVESTIGATION FOUND SOME INTERNAL COMPONENTS CORRODED AND PITTED- SUSPECT CAUSED BY MOISTURE IN THE ACTUATOR
